# SDR AALA202401081380

- Difficulty date: December 15, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 60,253 hours, 24,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A5410170
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON MAIN CABIN FLOOR INTERCOSTAL ANGLE FROM STA 380 TO STA 400 AT BL0 . REPLACED INTERCOSTAL ANGLE PER 53-370-00.
